Title: Asymptotics for the ratio and the zeros of multiple Charlier polynomials
Authors: Ndayiragije, Fran├žois
Van Assche, Walter # ×
Issue Date: 2012
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:164 issue:6 pages:823-840
Conference: OPSFA edition:11 location:Leganes (Madrid), Spain date:August 29 - September 2, 2011
Description: This article is a reprint of a previously published article. For citation purposes, please use the original publication details: Journal of Approximation Theory 164 (2012), 823-840.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science